MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC INTRAVIA CONTAINER EMPTY; CONTAINER, I.V.

BAXTER HEALTHCARE - DOMINICAN REPUBLIC INTRAVIA CONTAINER EMPTY; CONTAINER, I.V.
Catalog Number 2J8003
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot #: dr17e27052, dr18b13066, and dr18e24082.One single-use device was received for evaluation.A visual inspection was performed and it was noted that there was a hole in the bag near the injection site.Under water pressure testing was performed and a leak was identified near the seam of the injection site.The reported condition was verified.The cause of the reported condition was undetermined.Seven (7) companion samples were also received for evaluation.Visual inspection was performed on the companion samples and no visual defects were noted, all components are correctly placed and according to specification.Functional leak and pressure testing were performed with no issues noted.The reported condition was not verified through companion sample evaluation.A batch review was conducted for the three reported lots and there were no deviations found related to this reported condition during the manufacture of the lots.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
This report summarizes 4 malfunction events.It was reported that at least four (4) intravia containers 500 ml were leaking.Two (2) containers were leaking from the port, one (1) container was leaking from the bottom seam, and an unspecified quantity of containers were leaking from unspecified locations.Of the four events, three occurred prior to patient use and in one event it was not specified if there was patient involvement.No additional information is available.

Brand Name
INTRAVIA CONTAINER EMPTY
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina, san cristobal
MDR Report Key8287309
Report Number1416980-2019-00364
Device Sequence Number1587729
Product Code KPE
UDI-Device Identifier00085412029566
UDI-Public(01)00085412029566
Combination Product (Y/N)N
Number of Events Summarized4
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number2J8003
Device Lot NumberSEE H10
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2018
Initial Report FDA Received Date01/29/2019
Patient Sequence Number1